Skip to main content

Homotopy Theory of Moduli Spaces

Searching for OpenAIRE data...

Publications

A NOTE ON RATIONAL HOMOLOGICAL STABILITY OF AUTOMORPHISMS OF MANIFOLDS

Author(s): Manuel Krannich
Published in: The Quarterly Journal of Mathematics, Issue 71/3, 2020, Page(s) 1069-1079, ISSN 0033-5606
DOI: 10.1093/qmathj/haaa017

Mapping class groups of simply connected high-dimensional manifolds need not be arithmetic

Author(s): Manuel Krannich, Oscar Randal-Williams
Published in: Comptes Rendus. Mathématique, Issue 358/4, 2020, Page(s) 469-473, ISSN 1631-073X
DOI: 10.5802/crmath.61

The cohomology of Torelli groups is algebraic

Author(s): Alexander Kupers, Oscar Randal-Williams
Published in: Forum of Mathematics, Sigma, Issue 8, 2020, ISSN 2050-5094
DOI: 10.1017/fms.2020.41

Some Hermitian $K$-groups via geometric topology

Author(s): Manuel Krannich, Alexander Kupers
Published in: Proceedings of the American Mathematical Society, 2021, Page(s) 1, ISSN 0002-9939
DOI: 10.1090/proc/15098

ON THE COHOMOLOGY OF TORELLI GROUPS

Author(s): ALEXANDER KUPERS, OSCAR RANDAL-WILLIAMS
Published in: Forum of Mathematics, Pi, Issue 8, 2020, ISSN 2050-5086
DOI: 10.1017/fmp.2020.5

Operations on stable moduli spaces

Author(s): Søren Galatius, Oscar Randal-Williams
Published in: Research in the Mathematical Sciences, Issue 7/2, 2020, ISSN 2522-0144
DOI: 10.1007/s40687-020-00207-6

Moduli spaces of manifolds: a user's guide

Author(s): Søren Galatius, Oscar Randal-Williams
Published in: Handbook of Homotopy Theory, 2020, Page(s) 443-485
DOI: 10.1201/9781351251624-12